# SDR SWAA2019050632330

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 56,411 hours, 33,240 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Battery
- Part number: BFS24
- Part serial: 2006
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY FAILED TEST.  R&R BATTERY PER AMM.
